# SDR CALA2020032700686

- Difficulty date: March 20, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 68,872 hours, 24,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6205854-SPT- SHEAR FITTING AT STA 540 LBL 54.60 IS CRACKED. REMOVED AND REPLACED SHEAR FITTING P/N 111A2401-4 IAW EC/RA 5714 -01136 REV ORIGINAL AND APPLIED VAPOR BARRIER IAW B737-800 AMM 2 8-11-00 AT LBL 54.60 STA 540. SSFR REPORT FORM 46-0024 ENTERED B Y UAL INSP 3-20-2020 RII BUYBCAK COMPLETED
